Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 219435, 16 pages
Research Article

Generalized Stability of Euler-Lagrange Quadratic Functional Equation

Department of Mathematics, Chungnam National University, 79 Daehangno, Yuseong-gu, Daejeon 305-764, Republic of Korea

Received 7 May 2012; Accepted 15 July 2012

Academic Editor: Nicole Brillouet-Belluot

Copyright © 2012 Hark-Mahn Kim and Min-Young Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hark-Mahn Kim and Min-Young Kim, “Generalized Stability of Euler-Lagrange Quadratic Functional Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 219435, 16 pages, 2012. doi:10.1155/2012/219435